# SDR SWAA2022022433887

- Difficulty date: October 13, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 61,759 hours, 36,101 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E SEAL RETAINER ABOVE #1 PYLON AFT TIP IS CRACKED / REMOVED AND REPLACED LT WING T/E SEAL RETAINER ABOVE #1 PYLON AFT TIP P/N 115A2953-1 IAW. AIPC 57-50-00-25 AND SRM 51-40-02
